Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Derived numbers with respect to functions of bounded variation


Author: R. L. Jeffery
Journal: Trans. Amer. Math. Soc. 36 (1934), 749-758
MSC: Primary 26A24; Secondary 26A45
DOI: https://doi.org/10.1090/S0002-9947-1934-1501764-X
MathSciNet review: 1501764
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A24, 26A45

Retrieve articles in all journals with MSC: 26A24, 26A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1934-1501764-X
Article copyright: © Copyright 1934 American Mathematical Society